# SDR UPS09554681

- Difficulty date: January 22, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N50232
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON MID BULKHEAD TO STRUT TO UPPER LINK FITTING 2 HOLES HAVE CRACK INDICATIONS (HFEC) (LOCATIONS MARKED NO DOT).  HFEC SOTO PROBE IAW NTM 757-51-00-16 PT6 AND 17 IND CRACK BOTH FWD AND AFT SLEEVE BOLT HOLE INBD AND OTBD LOC.  NO CRACK FOUND IN STEEL UP LINK STRUT HOLE.  HFEC UP SPAR FITTING NDT 51-00-16 PT6 IND CRACK IN HOLES.  HFEC UP LINK STRUT HOLE IAW NDT51-00-17 PT6 IND NO CRACK.  REMOVED 4 HOLES LOC MID BLKHEAD TO.765 INCH IAW EA757-5454-27-1833 HFEC IAW NTM51-00-16PT 6.  NO DEFECTS NOTED.
